... rash on my arms and terrible headaches.I need to stop this drug but has anyone else got a rash on their arms
While the rash and headache are side effects of this med, you should still check with your doctor in case he/she wants to reduce your dosage or change you to a different med. Just watch out for hives, swelling of the face, lips, tongue and/or difficulty breathing. If you develop any of these symptoms, get medical assistance immediately.
- Atropine Information for Consumers
- Atropine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Atropine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Atropine/Diphenoxylate - What is the shelf life of diphenoxylate/attropine? What will happen if the?
Posted 18 Nov 2010 • 1 answer
Posted 29 Sep 2011 • 1 answer
Posted 16 Apr 2012 • 1 answer
Posted 20 Dec 2015 • 0 answers
Posted 23 Apr 2017 • 0 answers